# SDR HNAA2013082800481

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 61,361 hours, 68,389 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT ODOR NOTICED WITH ENGINE BLEEDS SELECTED ON.  REMOVED ALL DUCTS FROM HEAT EXCHANGER, ACM AND CONDENSOR MIXER, CLEANED DUCTS. REINSTALLED ALL DUCTS AND SAFTIED WIGGENS FITTING. NO ODOR NOTED.
